# SDR DHL2001740003

- Difficulty date: April 3, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UPON NR 1 ENGINE STARTUP UNDER EXCITED SYSTEM NR 1, LIGHT ILLUMINATED ON S/O AUX PANEL.  DEFERRED PER MEL 24-1.  DMI 4988 PLACARD INSTALLED. SP C/W.  STATUS-OPEN.
